# SDR CA970916008

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- Propeller: Rotol R1844304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H10002477LGU4
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LOSS OF HYDRAULIC FLUID.  CLAMP ON RT EXT HYD LINE CHAFED THROUGH AT CLAMP.   LT AND RT DRIVEN PUMPS, FILTERS REPLACED AND LINE AND CLAMPS REPLACED.
